| Catalog Number |
SRLP-320 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/08/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Company representative reported unknown side rupture.Device has been explanted.
Event or Problem Description
Company representative reported right side rupture.Device has been explanted and replaced with non-allergan device.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d6a.
Event or Problem Description
Company representative reported right side rupture.Device has been explanted and replaced.
Event or Problem Description
Company representative reported, unknown side rupture.Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, broken on posterior side assessed, as unidentified (tear) and missing piece of shell assessed, as inconclusive.Shell thickness within specification additional observations: no other observations observed.No further actions are required, as the device was implanted.
Additional Manufacturer Narrative
Changed, and/or corrected data: d4 the previously reported device info.Does not belong to record or patient and will be un-reported.
Event or Problem Description
Healthcare professional reported right side rupture.The device has been explanted and replaced.